Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2014, 7:33 AM MDT for Curry County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 7:33 AM MDT (13:33 UTC)
- Expired
- Jul 2, 2014, 10:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 44 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
983 WGUS55 KABQ 021333 FFWABQ NMC009-021630- /O.NEW.KABQ.FF.W.0005.140702T1333Z-140702T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 733 AM MDT WED JUL 2 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 1030 AM MDT * AT 728 AM MDT...EMERGENCY MANAGEMENT REPORTED FLOODING FROM HEAVY RAINFALL OVER CURRY COUNTY. ADDITIONAL LIGHT TO MODERATE RAIN WILL CONTINUE TO EXACERBATE FLOODING...ESPECIALLY IN URBAN AREAS SUCH AS CLOVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY...AND THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637. && LAT...LON 3437 10305 3439 10339 3450 10343 3460 10304 $$ SHOEMAKE
2 follow-up statements
957 WGUS75 KABQ 021442 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 842 AM MDT WED JUL 2 2014 NMC009-021630- /O.CON.KABQ.FF.W.0005.000000T0000Z-140702T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CURRY NM- 842 AM MDT WED JUL 2 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM MDT FOR CENTRAL CURRY COUNTY... AT 835 AM MDT...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDESPREAD FLOODING IN AND NEAR CLOVIS. RAINFALL TOTALS BETWEEN 5 AND 6 INCHES HAVE LIKELY FALLEN FROM NEAR DOWNTOWN CLOVIS TO JUST NORTH OF TOWN...AS WELL AS JUST WEST AND SOUTH OF PLEASANT HILL. NUMEROUS ROADS AND INTERSECTIONS ARE UNDER FEET OF WATER AND TRAVEL IS DISCOURAGED...PARTICULARLY 21ST STREET...PORTIONS OF 14TH STREET...AND 2ND STREET AT PRINCE AND CONNELLY. HEAVY RAIN HAS ENDED...WITH LIGHT TO MODERATE RAINFALL EXPECTED TO PERSIST THROUGH ABOUT 930 AM BEFORE ENDING FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER ATTEMPT TO DRIVE THROUGH FLOODED ROAD INTERSECTIONS OR LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3437 10305 3439 10339 3450 10343 3460 10304 $$ KJ
407 WGUS75 KABQ 021631 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1031 AM MDT WED JUL 2 2014 NMC009-021642- /O.EXP.KABQ.FF.W.0005.000000T0000Z-140702T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CURRY NM- 1031 AM MDT WED JUL 2 2014 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL CURRY COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3437 10305 3439 10339 3450 10343 3460 10304 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 5:31 AM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 2, 5:31 AM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 531 AM MDT WED JUL 2 2014 .AVIATION... 12Z TAF CYCLE MTS OCCASIONALLY OBSCURED. UPPER HIGH CENTERED OVER EAST CENTRAL AZ/WEST CENTRAL NM WITH SURFACE HIGH PRESSURE OVER EASTERN NM. CONVECTION CONTINUING OVER EASTERN NM WITH MAINLY LCL MVFR CIGS/VSBYS IN TSRA BR. CONVECTION DEVELOPING ALONG AND WEST OF THE CENTRAL MT CHAIN AFT 18Z WITH BRIEF MVFR CIGS/VSBYS ASSOCIATED WITH TSRA. && .PREV DISCUSSION...303 AM MDT WED JUL 2 2014... .SYNOPSIS... SHOWERS AND THUNDERSTORMS WERE QUITE ACTIVE OVERNIGHT IN CENTRAL TO EASTERN NEW MEXICO...AND ANOTHER DAY OF SCATTERED TO NUMEROUS STORMS IS EXPECTED THROUGH WEDNESDAY AFTERNOON WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. MOISTURE INCREASED DRAMATICALLY OVER MUCH OF NEW MEXICO DUE TO A BACK DOOR FRONT YESTERDAY...AND THE MOISTURE HAS CURRENTLY BEEN FIGHTING WESTWARD TO THE CONTINENTAL DIVIDE AND BEYOND. DRIEST CONDITIONS WILL BE FOUND NEAR THE FOUR CORNERS REGION WHERE STORMS WILL BE MORE ISOLATED WITH LESS RAINFALL. INTO THURSDAY HIGH PRESSURE WILL REMAIN OVER NEW MEXICO WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED TO INITIATE OVER THE HIGHER TERRAIN OF THE STATE BEFORE DRIFTING INTO ADJACENT VALLEYS AND LOWLANDS. SHOWERS AND STORMS WILL REMAIN POSSIBLE INTO FRIDAY AND THE WEEKEND...BUT WILL GENERALLY BE FEWER IN NUMBER DAY BY DAY. && .DISCUSSION... CONVECTION FROM TUESDAY EVENING AND EARLY THIS MORNING HAS MUDDLED THE IDENTITY OF THE SURFACE FRONT DUE TO THE PRESENCE OF SO MANY SURROUNDING MESOSCALE OUTFLOW BOUNDARIES. SURFACE DEWPOINTS ARE NOT AS HIGH NEAR THE DIVIDE AS WAS PREVIOUSLY EXPECTED...BUT THEY ARE SHOWING SIGNS OF CREEPING UP AND WILL LIKELY CONTINUE TO WITH AN ADDITIONAL WESTWARD PUSH FROM THE DEEPENING CONVECTIVE COLD POOL EAST OF THE CENTRAL MOUNTAIN CHAIN. CURRENTLY THE SURFACE CONVERGENCE AND DEFORMATION ZONE ALOFT HAVE YIELDED A WIDESPREAD OUTBREAK OF CONVECTION IN THE EAST CENTRAL ZONES. FOR NOW FLOODING THREAT HAS NOT BEEN EXCESSIVE...BUT LOCALLY HEAVY RAINFALL IS BEING OBSERVED. EXPECT THIS CONVERGENT LINE TO BEGIN DRIFTING NORTHWARD INTO THE MID TO LATE MORNING...CARRYING THE QUASI-LINEAR STRUCTURE OF STORMS WITH IT. HAVE BUILT THIS INTO THE FORECAST WITH HIGH POPS BLANKETING MUCH OF THE NORTHEAST THROUGH THE MORNING. HAVE KEPT SCATTERED POPS OVER MUCH OF THE EAST INTO THE AFTERNOON...BUT THIS AREA MAY OBSERVE A LULL IN ACTIVITY AS ATMOSPHERE RECUPERATES. THE SOUTHWESTERN MOUNTAINS NORTHWARD ALONG THE DIVIDE AND INTO THE JEMEZ SEEM TO BE A LIKELY FOCAL POINT FOR CONVECTIVE INITIATION WEST OF THE RIO GRANDE TODAY...SO LIKELY POPS WILL CONTINUE THERE. CELLS WILL PROPAGATE FROM NW TO SE OR N TO S...SO SOME FILLING IN OVER THE RIO GRANDE IS LIKELY THIS EVENING. TEMPERATURES WILL CONTINUE TO COOL A FEW DEGREES IN THE WEST WITH BELOW NORMAL READINGS PERSISTING IN THE EASTERN PLAINS OF THE STATE. THE UPPER HIGH WILL ESSENTIALLY BE OVER THE STATE THURSDAY...BUT THAT SHOULD NOT SUPPRESS CONVECTION ANY. PLENTY OF MOISTURE WILL BE AVAILABLE FOR RECYCLING...AND WOULD EXPECT A NEAR-TEXTBOOK CLIMATOLOGICAL INITIATION OF STORMS...OVER THE CENTRAL TO WESTERN MOUNTAINS WITH ERRATIC AND SLOW MOTIONS INTO THE NEARBY LOWLANDS AND VALLEYS TOWARD THURSDAY EVENING. FOR FRIDAY AND THE UPCOMING WEEKEND THE HIGH WILL NOT STRAY FAR WITH THE GFS SHOWING A CENTROID CLOSE TO THE FOUR CORNERS AND THE ECMWF VARYING SLIGHTLY FROM THIS. HAVE CONTINUED WITH THE INHERITED TREND THAT HAS BEEN IN THE FORECAST...COVERAGE DROPPING SLIGHTLY EACH DAY FRIDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL WILL STILL BE POSSIBLE ANY DAY...BUT NO SURGE OF FRESH MOISTURE IS ANTICIPATED NOR IS THERE ANY BLATANT BACK DOOR FRONTS OR SUBTROPICAL PERTURBATIONS TO RECHARGE MOISTURE/FORCING. THIS LOOKS TO REMAIN THE THEME INTO THE MIDDLE OF NEXT WEEK. 52 && .FIRE WEATHER... CONVECTION ONGOING OVER A LARGE CHUNK OF THE EAST SLOPES OF THE CENTRAL MT CHAIN AND ACROSS THE EASTERN PLAINS. SOME LOCALLY HEAVY RAIN NOTED EAST CENTRAL AND CENTRAL HIGHLANDS. FOCUS FOR CONVECTION TO SHIFT WESTWARD LATER TODAY WITH WETTING RAINFALL. THE EXCEPTION WILL BE THE FAR NORTHWEST AND WEST CENTRAL WHERE MODELS CONTINUE TO INDICATE LOW LEVEL MOISTURE WILL MIX OUT LATER THIS AFTERNOON. CONSEQUENTLY THERE WILL BE POTENTIAL FOR SOME DRIER CELLS IN THIS REGION BUT THEY MAY COEXIST WITH SOME WETTER ONES AS THE THETA-E RIDGE AXIS SHIFTS NWWD. CELL MOTION TODAY AND TONIGHT WILL BE RATHER SLOW TO THE EAST SOUTHEAST BUT MAY ALSO BE OUTFLOW DRIVEN. HIGHS TODAY THROUGH FRIDAY WILL BE NEAR TO BELOW AVERAGE...AND OVERNIGHT RH RECOVERIES WILL BE GOOD TO EXCELLENT. MIN RH VALUES INCREASE OVERALL TODAY EXCEPT FOR THE FAR NORTHWEST AND NEAR THE AZ BORDER WHERE AFTERNOON HUMIDITIES WILL LINGER BELOW 15 PERCENT. VENTILATION WILL BE AT LEAST GOOD FOR MOST LOCALES TODAY THROUGH THURSDAY. MODELS CONTINUE TRENDING DRIER IN THE LOW LEVELS FRIDAY AND THROUGH THE WEEKEND AS THE UPPER HIGH CENTER MIGRATES TO THE FOUR CORNERS REGION. HAVE SOME DOUBTS DEW POINTS IN THE PLAINS WILL FALL QUITE AS MUCH AS CURRENTLY IN THE GRIDS...AND GUIDANCE HAS TRENDED EVEN LOWER SO DIDN/T MONKEY TOO MUCH WITH EXISTING FORECAST. HIGH TEMPERATURES FRIDAY THROUGH MONDAY WILL WARM TO NEAR TO ABOVE AVERAGE AND MIN HUMIDITIES WILL DECREASE FROM THURSDAY AFTERNOON/S PEAK...BUT OVERALL NOT EXPECTED TO CRATER MUCH BELOW 15 PERCENT. OVERNIGHT RECOVERIES DURING THIS PERIOD WILL GENERALLY REMAIN GOOD. AS THE UPPER HIGH BECOMES MORE FIRMLY ENTRENCHED...VENT RATES DIMINISH FRIDAY THROUGH MONDAY...WITH AREAS OF FAIR TO POOR NOTED MAINLY WEST AND CENTRAL. MODELS SUGGEST THERE WILL BE BETTER CHANCES FOR RAIN LATER NEXT WEEK AS SEVERAL FEATURES ROTATE AROUND THE HIGH CENTER...BUT NOT MUCH AGREEMENT IN THE DETAILS. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 2, 6:04 AM MDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT WED JUL 2 2014 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND THROUGH THE OVERNIGHT. SOME STORMS WILL BECOME STRONG AND MOST OF THE STORMS WILL BE SLOW-MOVING AND CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY. MOST STORMS WILL BE SLOW-MOVING AND CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. STORMS WILL GENERALLY DECREASE IN COVERAGE DAY BY DAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT WEATHER REPORTS OR PHOTOS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jul 2, 1:57 AM MDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
157 AM MDT WED JUL 2 2014
NMZ529-020830-
NORTHEAST HIGHLANDS-
157 AM MDT WED JUL 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY THROUGH
230 AM MDT...
AT 154 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROMEROVILLE...OR ABOUT 6 MILES SOUTH OF LAS
VEGAS...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...TECOLOTE...OJITOS FRIOS AND
LOS MONTOYAS.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 331 AND 345...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3559 10516 3538 10517 3541 10539 3558 10529
3560 10528
TIME...MOT...LOC 0757Z 010DEG 7KT 3552 10525The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Valencia | 115 min |
| Jul 1, 7:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 20 min |
| Jul 1, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 31 min |
| Jul 1, 7:40 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 1, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Jul 1, 8:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Jul 1, 8:10 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Jul 1, 8:18 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 117 min |
| Jul 1, 8:24 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Jul 1, 9:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 94 min |
| Jul 1, 9:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 1, 10:00 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jul 1, 10:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia | 84 min |
| Jul 1, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 1, 10:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 10:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 36 min |
| Jul 1, 10:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 1, 11:05 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 115 min |
| Jul 1, 11:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 11:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jul 1, 11:43 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jul 1, 11:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 88 min |
| Jul 1, 11:50 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 2, 12:02 AM MDT | Special Weather Statement | ABQ | Otero | 28 min |
| Jul 2, 12:24 AM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jul 2, 12:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 86 min |
| Jul 2, 12:42 AM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jul 2, 12:50 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 115 min |
| Jul 2, 12:59 AM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Jul 2, 1:07 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 53 min |
| Jul 2, 1:21 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 2, 1:37 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, San Miguel, Torrance | 113 min |
| Jul 2, 1:52 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 113 min |
| Jul 2, 1:57 AM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jul 2, 2:08 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 112 min |
| Jul 2, 2:26 AM MDT | Flash Flood Warning | ABQ | De Baca | 3 hr |
| Jul 2, 2:57 AM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| Jul 2, 3:12 AM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 2, 3:45 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 3 hr |
| Jul 2, 5:40 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Jul 2, 5:58 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 2 hr |
| Jul 2, 10:35 AM MDT | Areal Flood Advisory | ABQ | Curry | 115 min |
| Jul 2, 4:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 2, 5:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.